# SDR SWIA201128738

- Difficulty date: November 30, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,298 hours, 19,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  (FLT 4484)  RELAMPED EMERGENCY LIGHT.
